# SDR SWIA202162339

- Difficulty date: June 16, 2021
- Submitted: November 9, 2021
- Operation: Air carrier
- Aircraft: N614SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10051
- Aircraft time: 44,105 hours, 32,227 cycles
- System (JASC): 2700 · Flight Control System
- Part: None
- Condition: Unserviceable
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RECORD PART #, SERIAL #, COMPLETE SW M19: FLUTTER DAMPENERS REPLACED ON ROUTINE TASK CARD 27-900-120   (C-CHECK RO 11-05-2021)   REMOVED L/H AILERON FLUTTER DAMPER (P/N: 1023100-7)(S/N: HAI7329) AND R/H AILERON FLUTTER DAMPER (P/N: 1023100-7)(S/N: HAI5128) AND INSTALLED SERVICABLE L/H AILERON FLUTTER DAMPER (P/N: 1023100-7)(S/N: HAI1061) AND R/H AILERON FLUTTER DAMPER (P/N: 1023100-7)(S/N: HAI5523) COMPLIED WITH SKYWEST ROUTINE TASK CARD 27-900-120. COMPLETED SKYWEST M19. OPS CHK GOOD
